Caputo and related fractional derivatives in singular systems

Files in This Item:
Access to this item has been restricted by the copyright holder until:2020-06-22
File Description SizeFormat 
AS6616707959644191534766019870_content_1.pdf279.73 kBAdobe PDFDownload    Request a copy
Title: Caputo and related fractional derivatives in singular systems
Authors: Dassios, Ioannis K.
Baleanu, Dumitru
Permanent link:
Date: 15-Nov-2018
Online since: 2019-05-21T14:09:07Z
Abstract: By using the Caputo (C) fractional derivative and two recently defined alternative versions of this derivative, the Caputo–Fabrizio (CF) and the Atangana–Baleanu (AB) fractional derivative, firstly we focus on singular linear systems of fractional differential equations with constant coefficients that can be non-square matrices, or square & singular. We study existence of solutions and provide formulas for the case that there do exist solutions. Then, we study the existence of unique solution for given initial conditions. Several numerical examples are given to justify our theory.
Funding Details: Science Foundation Ireland
Type of material: Journal Article
Publisher: Elsevier
Journal: Applied Mathematics and Computation
Volume: 337
Start page: 591
End page: 606
Copyright (published version): 2018 Elsevier
Keywords: SingularSystemsFractionalDerivativeCaputoInitial conditions
DOI: 10.1016/j.amc.2018.05.005
Language: en
Status of Item: Peer reviewed
Appears in Collections:Electrical and Electronic Engineering Research Collection

Show full item record

Citations 50

Last Week
Last month
checked on Jun 13, 2019

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.